MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER CONSTELLATION VISION SYSTEM; UNIT, PHACOFRAGMENTATION

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER CONSTELLATION VISION SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number TABLETOP
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non-health care professional reported that an ophthalmic operating system exhibited laser was defective.The details of the event and procedure was not reported.No patient harm was not reported.Additional information has been requested, but none received till date.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CONSTELLATION VISION SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25040764
Report Number2028159-2026-00600
Device Sequence Number9643413
Product Code HQC
UDI-Device Identifier00380657511501
UDI-Public(01)00380657511501(17)250610(11)150624(10)NA
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2025
Device Model NumberTABLETOP
Device Catalogue Number8065751150
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2015
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown